Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Helpful formulas for integrating polynomials in three dimensions

Author: Gilbert C. Best
Journal: Math. Comp. 18 (1964), 310-312
MSC: Primary 65.55; Secondary 28.00
MathSciNet review: 0185801
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55, 28.00

Retrieve articles in all journals with MSC: 65.55, 28.00

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society